# SDR TWAA9818404

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LEFT WING LEADING EDGE.  BULLNOSE CRACK 10 INCH LONG ON COMPOSITE PANEL LOCATED AFT OF AND BETWEEN NR 3 AND 4 LEADING EDGE SLATS.  INSTALLED 3 IN BY 10 IN HOT BOND REPAIR PER SRM 57-41-01 AND 51-70-07.
